Czechoslovak Mathematical Journal, Vol. 63, No. 1, pp. 143-156, 2013

A generalization of the Auslander transpose and the generalized Gorenstein dimension

Yuxian Geng

Yuxian Geng, School of Mathematics and Physics, Jiangsu University of Technology, Changzhou 213001, China, e-mail: yuxiangeng@gmail.com

Abstract: Let $R$ be a left and right Noetherian ring and $C$ a semidualizing $R$-bimodule. We introduce a transpose $ Tr_cM$ of an $R$-module $M$ with respect to $C$ which unifies the Auslander transpose and Huang's transpose, see Z. Y. Huang, On a generalization of the Auslander-Bridger transpose, Comm. Algebra 27 (1999), 5791-5812, in the two-sided Noetherian setting, and use $ Tr_cM$ to develop further the generalized Gorenstein dimension with respect to $C$. Especially, we generalize the Auslander-Bridger formula to the generalized Gorenstein dimension case. These results extend the corresponding ones on the Gorenstein dimension obtained by Auslander in M. Auslander, M. Bridger, Stable Module Theory, Mem. Amer. Math. Soc. vol. 94, Amer. Math. Soc., Providence, RI, 1969.

Keywords: transpose, semidualizing module, generalized Gorenstein dimension, depth, Auslander-Bridger formula

Classification (MSC 2010): 13C15, 13E05, 16E10, 16P40


Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://link.springer.com/journal/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]